Discussions By Condition: Medical Errors

Nuvaring-side effect-please help!!!

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • March 21, 2010
  • 08:34 PM

I have always had regular period such in every 28 days for 5-6 days of cycle.

I have used first time a birth control method and inserted Nuvaring the first day of my period. My period kept along for two weeks and I was disturbed with the fact that I was keeping bleeding so I took Nuvaring out. 3 days before taking it out, my husband has ejected in me and not again after I took it out.

Meanwhile, I expected to have my period on scheduled day on the 12th of March 2010(this day my breasts hurt a lot but I had no preiod) and today it is 21st of March 2010, I don't yet have my period.

Should I be worried if Im pregnant or is it normal due to hormonal changes?
In case when should I expect to have my period?

many thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?